The Stacks project

Bibliography entry DM

author
Deligne, Pierre and Mumford, David
title
The irreducibility of the space of curves of given genus
year
1969
journal
Publ. Math. IHES
volume
36
pages
75–110

@ARTICLE{DM,
    AUTHOR = "Deligne, Pierre and Mumford, David",
    TITLE = "The irreducibility of the space of curves of given genus",
    JOURNAL = "Publ. Math. IHES",
    VOLUME = "36",
    YEAR = "1969",
    PAGES = "75--110"
}

      

This item is referenced in 17 tags:

  • in Section 8.1: Introduction
  • in Section 35.31: Properties of morphisms étale local on source-and-target
  • in Remark 35.31.8, which cites Page 100 of DM
  • in Section 37.18: Normal morphisms
  • in Section 55.1: Introduction
  • in Section 55.18: Semistable reduction for curves
  • in Theorem 55.18.1, which cites Corollary 2.7 of DM
  • in Remark 55.18.2: Improving the bound
  • in Section 93.12: Algebraic stacks
  • in Section 104.2: Preliminary
  • in Section 108.1: Introduction
  • in Definition 108.16.4
  • in Definition 108.22.4
  • in Theorem 108.24.3, which cites Corollary 2.7 of DM
  • in Section 111.2: Classic references
  • in Section 111.3: Books and online notes
  • in Section 112.8: Definition of algebraic stacks